# SDR USAASB99076

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0164
- Condition: Ruptured
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 462 - ON CLIMB-OUT OF JAX, F/O NOTICED NR 2 ENG HYD PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACCOMP QUICK REF HANDBOOK PROCEDURES.  APPROX 1 MIN LATE, THE NR 1 ENG LOW PRESSURE LIGHT CAME ON AND SYSTEM HYD PRESSURE WENT TO 0.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A RUPTURED 'A' SYSTEM HYDRAULIC PRESSURE HOSE IN THE RIGHT MAIN LANDING GEAR WHEELWELL.  REPLACED HOSE AND INSPECTED AND REPLACED PRESSURE, RETURN AND CASE DRAIN FILTERS.  REPLACED NR 1 AND NR 2 ENGINE HYDRAULIC PUMPS.  SERVICED HYDRAULIC RESERVOIR AND PRESSURIZED 'A' AND 'B' HYDRAULIC SYSTEMS.  NO LEAKS NOTED.  WASHSED WHEELWELLS.  AIRCRAFT OK FOR SERVICE.  (M)
